CSpace
一般ARCH模型的几何遍历性及其应用
卢祖帝
1996
Source Publication科学通报
ISSN0023-074X
Volume041Issue:017Pages:1630
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43525
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
卢祖帝. 一般ARCH模型的几何遍历性及其应用[J]. 科学通报,1996,041(017):1630.
APA 卢祖帝.(1996).一般ARCH模型的几何遍历性及其应用.科学通报,041(017),1630.
MLA 卢祖帝."一般ARCH模型的几何遍历性及其应用".科学通报 041.017(1996):1630.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[卢祖帝]'s Articles
Baidu academic
Similar articles in Baidu academic
[卢祖帝]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[卢祖帝]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.